# SDR AALA202310065762

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,614 hours, 38,284 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL REPORTED IN CABIN. INTERMITTENT DURING FLIGHT AND STRONGER ON THE GROUND. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
